| Model Number |
WA4KA400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device was returned to the olympus repair center.The repair inspection found a reflection on the image.Minor dents on the distal end edge and minor scratches on the gold plating at the distal area.However, the customer reported ¿broken during procedure¿ could not be confirmed.Olympus requested additional details regarding the reported event and is pending.The investigation is ongoing.However, if additional information becomes available, this report will be supplemented accordingly.In general, the end user is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.
Event or Problem Description
Olympus was informed by the clinical engineering supervisor that the customer ultra rigid telescope was ¿broken during surgery¿.No death, injury or harm has been reported to olympus.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and because the phenomenon was not duplicated during device evaluation, the root cause of the phenomenon could not be identified.Olympus will continue to monitor field performance for this device.